@Havah and Onana…..Probiotics help intestinal problems but there are so many other side effects resulting from taking the big three every day as I do. I am on a high daily dosage and although the doctors are concerned about losing sight and hearing……one thing most doctors don’t prepare you for is the huge changes in your mental and emotional well being. These drugs affect every part of your brain, attacking emotion and cognitive centers as well as more obvious physical ones. It goes beyond just not feeling yourself all the way to feeling like you are inhabited by the devil. Everything looks bleak, Hope is lost. You rant, you cry. It is simply horrible. You feel completely miserable. It doesn’t last all day thank God but you can’t predict when it will come on or how long it will last. Ive been on these drugs for 6 months plus Arikayce since October and there hasn’t been a day since that I have not broken down sobbing in tears. This is not like me…in fact I haven’t felt like me since last May. I’m pretty miserable. And I am looking forward to the day I don’t have to take them.Anyone else find these drugs emotionally denilitating?